# SDR DL72E954027

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Loose
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND BUSHING LOOSE IN LT MLG PORK CHOP FTG IN AFT HOLE FOR NR 4 FLAP TRACK.  REPAIRED AND INSTALLED NEW BUSHING PER MM 57-42-0.
